# SDR UIEA2018082701805

- Difficulty date: August 27, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 87,708 hours, 18,798 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WOULD NOT START AFTER 2 ATTEMPTS ON GROUND IN HNL. PERFORMED APU BITE CHECK IAW AMM 49-61-05 NO FAULTS FOUND, APU START SUCCESSFUL FIRST ATTEMPT. OPS CHECK GOOD.
